# SDR SWIA202157244

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER INBOARD SEAT APPROX TRACKS FS 364 TO 677 HAS CORROSION GOUGES AND SCRATCHES AS MARKED   (C-CHECK RO 4/1/2021)    BLENDED AND EVALUATED SEAT TRACKS. REF CRJ700 SRM 53-21-49-101-001-A01. FOUND TO BE OUT OF LIMITS. ALL SEAT TRACKS REPLACED ON MX TRANS #22306923 JOB 71029374 OP 55, MX TRANS #22306916 JOB 71029374 OP 54 AND MX TRANS #22306910 JOB 71029374 OP 62
